Good morning, I have a question My girlfriend and i

Patient

Q: Good morning, I have a question. My girlfriend and i had unprotected sex yesterday. She took the take action pill on Monday, but this morning when she went to pee she was peeing blood and her lower stomach and black hurts. She just had her period about a week and a half ago.

Doctor

A:   Hi,
Thanks for the query.

I understand your concern.
Usually after taking morning after pill withdrawal bleeding can occur in one week to ten days.
So, the bleeding your girlfriend is having could be due to the withdrawal effect of the emergency pill.
This bleeding may lost for four to five days as normal menstrual flow. She can take analgesics to relieve the pain.
Now she has to consider this bleeding as her last menstrual period and can expect next period after one month.

Take care.

Related Q&A

Q: What to take if you dont want to be pregnant and your period hasn't come for a month

Q: I rubbed my penis over my girlfriend's vagina. I did not ejaculate. It was covered in pre-ejaculate though and I had ...

Q: Hi I'm a 17 year old female and two weeks ago I started taking the contraceptive pill. Unfortunately I wasn't infor...

Q: If I my girlfriend and I were grinding naked during ovulation or the day before and I had Precum on my finger and fin...

Q: Had sex on day 14/15 of my cycle which is usually 27/28 days. We used a condom but it broke . He wasn't near ejacula...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews